How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Dan B. Your Own Question
Dr. Dan B.
Dr. Dan B., Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 3334
Experience:  Eye surgeon experienced in cataracts, glaucoma, retina & neuro-ophthalmology
36528250
Type Your Eye Question Here...
Dr. Dan B. is online now
A new question is answered every 9 seconds

I have a decrease in blood flow to vestibular vein that

Customer Question

I have a decrease in blood flow to vestibular vein that controls balance , and have severe vertigo. I s there any treatment for this.
JA: In general, how has your health been lately?
Customer: Diabetes, Fibromyalgia, remission from Wegener's Granuloma behind left orbit eye. RA.
JA: Anything else in your medical history you think the doctor should know?
Customer: tingling in hands and feet. Go to sleep easily, and essential tremors
Submitted: 12 days ago.
Category: Eye
Expert:  Dr. Pravin replied 12 days ago.

Hello

Welcome and Thank you for your query posted.

My name is***** and being a Medicine specialist I would be able to provide you with an appropriate solution to your concern.

Please note that my Goal is to provide you with an Excellent Service .

Before I answer your question I would like to get some more information:

What medications have you tried till date ?

Please note that the answer provided is for information purpose only and does not substitute a Doctor - Patient Consultation in Clinic

Customer: replied 12 days ago.
Plavic Meclzine
Expert:  Dr. Pravin replied 12 days ago.

Do you get headaches , tinnitus or projectile vomiting ?

Expert:  Dr. Pravin replied 11 days ago.

Hello

I am awaiting a response from your end.

Do let me know if you have any further queries.

Regards

Dr Pravin